Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function

Huazhen Lin, Lixian Pan, Shaogao Lv, Wenyang Zhang

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)230–244
JournalJournal of Econometrics
Volume202
Issue number2
Early online date23 Nov 2017
DOIs
Publication statusPublished - Feb 2018

Bibliographical note

© 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this